# SDR 9720029307

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48088
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Bent
- Location: Lt Mlg Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR DOOR OPEN LIGHT DID NOT EXTINGUISH UPON GEAR EXTENSION.  FLIGHT CREW PULLED THE EMERGENCY LANDING GEAR EXTENSION LEVER AND LANDED AIRCRAFT WITHOUT INCIDENT.  GEAR DOORS WERE SECURED BEFORE TAXI INTO GATE.  FOUND BENT TELEFLEX CABLE ROD END AT LEFT LANDING GEAR WHEEL WELL AND STRAIGHTENED SAME.  OPERATIONAL CHECK OK.
